# SDR SWAA2022030870894

- Difficulty date: February 10, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: L/H Elevator
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR O/B BALANCE BAY O/B BALANCE WEIGHT IS CORRODED AROUND FASTENERS. (MARKED) / [01] REMOVED AND REPLACED; WITH SERVICEABLE PART; LT. ELEVATOR O/B BALANCE BAY O/B BALANCE WEIGHT IAW AMM 20-50-11 910-801.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] EDIT TO STEP 1. ADD TORQUE WRENCH I.D. PER1454 S/N 15037555 CAL DATE 06/2022.
